# SDR UPS03840004

- Difficulty date: January 3, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1415997
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  AT STA 1540 STR 24L CRACK INSIDE OF HAT SECTION OF STRINGER AFT PIT.  REMOVED DAMAGED SECTION OF LONG IAW DC8 SRM 53-2-2,TR 53-153.  FAB NEW SECTION OF LONG FROM EXT S141597 IAW DC8 SRM 53-2-2.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8, DRILLED 2 SPLICES TO FIT IAW DC8 SRM 53-2-2 FIG 10 TR 53-153.  INSTALLED LONGERON SECTION AND 2 SPLICES IAW DC8 SRM 51-1-20D.
